It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Misty on August 02, 2000 at 01:39:21:

In Reply to: Re: Afrin Nasal Spray posted by Martin on July 19, 2000 at 22:54:05:

: : I have been using afrin for about 8 years. If i dont use afrin my nose will stuff up so i cant even breathe from it. Ive tried to stop but a night when i cant even breathe through my nose at all i feel like im having anxiety or something, and can not even get to sleep, its very hard to breathe out of your mouth all night. Can anybody help... Thanks

:
: Hi there...
: Back in the early 70's I used Afrin quite heavily (3 - 4 times a day) for a couple of years as I lived in a sub-tropical area and found difficulty in breathing without it, otherwise my nose would block solid. After about a year I started getting 'visual migraines' where I would lose the vision from one eye completely for a period of 3-4minutes -
: very scary when driving or flying as I was at the time! My doctors could only think it was related to the Afrin spray as I wasn't taking any other medication at the time, and advised me to stay off it, which I did. It took about 4 weeks before I could breathe normally without it, but it is possible. One becomes habituated to the decongestant effect
: and it just takes time to wean the body (and the mind) off it. Gradually, over a period of about 4years the migraines became less frequent and finally stopped in 1976. Or so I thought! In 1997 I visited the US and my wife bought some Afrin for a stuffed-up nose, though she didn't use much. Last year,however, I got a head-cold which went
: into sinusitis and I thought I'd give the Afrin a try, thinking that an odd dose wouldn't do me any harm. Four months later I started with the visual migraines again, though a bit different this time. Instead of losing vision in one eye, I now have brilliant shimmering lights and areas of scintillating colour that start in the centre of the visual field and
: gradually expant to the periphery, finally disappearing after about 40minutes. I had a cluster of these in Nov/Dec last year, then another cluster in March/April. Naturally I cannot definitely link these episodes with Afrin due to the time between using it and the onset of the disturbances, but for 23years of zero usage I had no problem, only after
: using the stuff. Interested to see if anyone else has had similar experiences.

Hi I too had the nasal spray addiction. My cure was found at a certain web page that offers a kit to help you get off the nasal spray. Its effective and has no drugs in it. It slowly reduces the concentration of you nasal spray and in 30 days your free. It does it slowly so you dont suffer with withdrawal symptoms. I realize I cant advertize but use google search engine and punch in nasal spray addiction and it will give you the place I am talking about.


Follow Ups

All times are GMT -7. The time now is 05:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!